Efficient Estimation of Transition Probabilities in a Markov Chain

Cited 16 time in webofscience Cited 0 time in scopus
  • Hit : 317
  • Download : 0
Publisher
Inst Mathematical Statistics
Issue Date
1975
Language
English
Article Type
Article
Citation

ANNALS OF STATISTICS, v.3, no.6, pp.1305 - 1317

ISSN
0090-5364
DOI
10.1214/aos/1176343286
URI
http://hdl.handle.net/10203/59365
Appears in Collection
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 16 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0